Advances in Pure Mathematics

Vol.3 No.1(2013), Paper ID 27001, 7 pages

DOI:10.4236/apm.2013.31007

 

Bc-Open Sets in Topological Spaces

 

Hariwan Z. Ibrahim

 

Department of Mathematics, Faculty of Science, University of Zakho, Zakho, Iraq

 

Copyright © 2013 Hariwan Z. Ibrahim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


H. Ibrahim, "Bc-Open Sets in Topological Spaces," Advances in Pure Mathematics, Vol. 3 No. 1, 2013, pp. 34-40. doi: 10.4236/apm.2013.31007.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.